It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-18-2003, 09:32 PM   #1
Junior Member
(male)
 
Join Date: Aug 2003
Location: Bowling Green, Ky
Posts: 36
joarms HB User
Post SkyEagle - question

SkyEagle, I am pretty new to the treatment of hypothyroidism and certainly appreciate all the info you have provided through these posts. The controversy concerning treatment by T-4 only as opposed to T-3/T-4 combination leaves me a bit confused. I have two questions for you: I started on 50 mcg of levoxyl and was bumbed up to 62.5 mcg after five weeks. Will it take six weeks for that small of increase to become fully effective? I have been on Levoxyl for 8 weeks now and quite honestly, I have noticed a significant improvment in my symptoms. I still have bouts of lethargy and occastional periods of "brain fog." Will the brain fog go away when my body gets settled with the right dose of medicine? Thanks for your help.



------------------
joa
__________________
joa

 
Sponsors Lightbulb
   
Old 09-19-2003, 12:12 AM   #2
Inactive
 
Join Date: Aug 2003
Location: Missouri
Posts: 236
Sky_Eagle1 HB User
Post

Yes it will take about 6 weeks (maybe less, maybe more) for your body to settle into a constant level related to that dosage you are on.

As far as the brain fog, I can't say for sure on that one (I still have it with my problems ), but it should go away once your thyroid levels are set properly - also consider getting your adrenals checked out and getting on a good vitamin/mineral regimen (research on this one). It says on the prescribing information for all the thyroid hormones that any adrenal balance should be checked and corrected BEFORE thyroid supplementation begins, yet most doctors are NEGLIGENT in that they do not do this.

Hope this helps some.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 11:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 01:10 PM
Acne Food Question - Is This OK To Eat, PLEASE Help Legend#14 Acne 68 06-06-2004 05:21 PM
PainPill Tolerance Question Phlox Addiction & Recovery 11 04-25-2004 06:53 AM
Not quite sure anyone can answer this question VeryOldLady Alzheimer's Disease & Dementia 9 01-24-2004 06:54 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:43 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!